# SDR C8GA20090276

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT BS 1130 PREVIOUS REPAIR AT 27 R HAS A PUNCTURE.  REMOVED PREVIOUS REPAIR AND FABRICATED NEW FROM FROM 7075-0 .071" X 9.75" X 4.5" HEAT TREATED TO T6.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
